MathSciNet Relay Station
MathSciNet bibliographic data
MR2144317 60K25 (90B22)
Baum, D.; Kovalenko, Ī. M. Estimation of loss probability in a queueing system of type $MAP/G/m/0$ under light traffic. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 15--21; translation in Theory Probab. Math. Statist. No. 71 (2005), 17–24
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement